Open Access
Translator Disclaimer
March 2014 The group of contact diffeomorphisms for compact contact manifolds
John Bland, Tom Duchamp
J. Symplectic Geom. 12(1): 49-104 (March 2014).


For a compact contact manifold $M^{2n + 1}$, it is shown that the anisotropic Folland-Stein function spaces $\Gamma^{s} (M), s \geq (2n + 4)$ form an algebra. The notion of anisotropic regularity is extended to define the space of $\Gamma^{s}$-contact diffeomorphisms, which is shown to be a topological group under composition and a smooth Hilbert manifold. These results are used in a subsequent paper to analyse the action of the group of contact diffeomorphisms on the space of CR structures on a compact, three-dimensional manifold.


Download Citation

John Bland. Tom Duchamp. "The group of contact diffeomorphisms for compact contact manifolds." J. Symplectic Geom. 12 (1) 49 - 104, March 2014.


Published: March 2014
First available in Project Euclid: 29 August 2014

zbMATH: 1302.53045
MathSciNet: MR3194076

Rights: Copyright © 2014 International Press of Boston


Vol.12 • No. 1 • March 2014
Back to Top